# SDR DALA2022080805393

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 67,951 hours, 25,277 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2351045) DURING INSPECTION FOUND ELONGATED NUTPLATES HOLE (3 EAS) ON FARING PANEL SUPPORT STRUCTURE AT BS. 727+2.7 BTW LBL 3" TO 18". ELONGATED NUTPLATES HOLE (3 EAS) WERE REPAIRED PER PRI 601113-14 REV. 1 AND PER ER/A 601113-14AD REV. ORIG.
